Erratum to: ``Donsker type theorems for nonparametric maximum likelihood estimators. Probab. Theory Relat. Fields 138, 411-449 (2007)'' (Q2480820)
From MaRDI portal
![]() | This is the item page for this Wikibase entity, intended for internal use and editing purposes. Please use this page instead for the normal view: Erratum to: ``Donsker type theorems for nonparametric maximum likelihood estimators. Probab. Theory Relat. Fields 138, 411-449 (2007) |
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Erratum to: ``Donsker type theorems for nonparametric maximum likelihood estimators. Probab. Theory Relat. Fields 138, 411-449 (2007)'' |
scientific article |
Statements
Erratum to: ``Donsker type theorems for nonparametric maximum likelihood estimators. Probab. Theory Relat. Fields 138, 411-449 (2007)'' (English)
0 references
3 April 2008
0 references